# SDR 2008UALA00784

- Difficulty date: February 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 24,405 hours, 3,148 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FAINT BURNING ODOR DETECTED FROM OVEN R31.  NO ODOR WITH POWER OFF.  INSIDE OF THE R31 OVEN WAS CLEAN. NO BURNING ODOR FROM OVEN.  ONE ELECTRICAL TERMINAL IN THE CHILLER FOOD CART DOCK (COMPARTMENT 300) WAS BROKEN LOOSE.  DAMAGE CAUSED SPARK AND BURNING ODOR.  TRACED PROBLEM TO LOOSE TERMINAL BLOCK.   SECURED TERMINAL BLOCK AND TESTED CART.  NO FURTHER SPARKS OR ODOR.  SUSPECT DAMAGE DUE TO ITEMS IMPACTING TERMINAL BOARD DURING USAGE.
